# SDR AU960445

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J96134950
- Condition: Incorrect Fit
- Location: Engine Mounting
- Component: Beech, 1059100101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING REPLACEMENT OF THE ENGINE LORD MOUNTS THE FOLLOWING DEFECTS WERE FOUND:1. NO1 ENGINE MOUNTS WERE CORRECTLY ASSEMBLED BUT TRANSPOSED, PNO J9613-49 WAS INSTALLED IN THE PNO J9613-50 POSITION AND  VICE VERSA  2. NO2 ENGINE LOWER MOUNTS DID NOT HAVE THE LARGER WASHERS  (2IN BY 0.1175IN) POSITIONED BETWEEN THE ENGINE CRANKCASE ANDTHE BISCUIT MOUNT, CAUSING THE ENGINE TO ADOPT A NOSE DOWN ATTITUDE THE INBOARD LOWER MOUNT WAS FITTED WITH THE WASHER INCORRECTLY POSITIONED UNDER THE BOLT HEADPERSONNEL/MAINTENANCE ERROR
